Advanced Search
Article Contents
Article Contents

On product-type generalized block AOR method for augmented linear systems

Abstract / Introduction Related Papers Cited by
  • The generalized inexact accelerated overrelaxation ( GIAOR) method was presented by Bai, Parlett and Wang (Numer. Math. 102(2005)1-38) for solving the augmented system of linear equations. In this paper, a product-type generalized block AOR ( PGBAOR ) method is proposed, which is a two-step generalization of the GIAOR method. Both convergence and semi-convergence of the PGBAOR method are proved for the nonsingular and the singular augmented linear systems.
    Mathematics Subject Classification: Primary: 65F10, 65F50.


    \begin{equation} \\ \end{equation}
  • [1]

    K. Arrow, L. Hurwicz and H. Uzawa, "Studies in Nonlinear Programming," Stanford University Press, Stanford, 1958.


    Z. Z. Bai, Structured preconditioners for nonsingular matrices of block two-by-two structures, Math. Comput., 75 (2006), 791-815.doi: 10.1090/S0025-5718-05-01801-6.


    Z. Z. Bai and G. H. Golub, Accelerated Hermitian and skew-Hermitian splitting iteration methods for saddle-point problems, IMA J. Numer. Anal., 27 (2007), 1-23.doi: 10.1093/imanum/drl017.


    Z. Z. Bai, G. H. Golub and M. K. Ng, Hermitian and skew-Hermitian splitting methods for non-Hermitian positive definite linear systems, SIAM J. Matrix Anal. Appl., 24 (2003), 603-626.doi: 10.1137/S0895479801395458.


    Z. Z. Bai, G. H. Golub and J. Y. Pan, Preconditioned Hermitian and skew-Hermitian splitting methods for non-Hermitian positive semidefinite linear systems, Numer. Math., 98 (2004), 1-32.


    Z. Z. Bai and G. Q. Li, Restrictively preconditioned conjugate gradient methods for systems of linear equations, IMA J. Numer. Anal., 23 (2003), 561-580.doi: 10.1093/imanum/23.4.561.


    Z. Z. Bai, B. N. Parlett and Z. Q. Wang, On generalized successive overrelaxation methods for augmented linear systems, Numer. Math., 102 (2005), 1-38.doi: 10.1007/s00211-005-0643-0.


    Z. Z. Bai and Z. Q. Wang, On parameterized inexact Uzawa methods for generalized saddle point problems, Linear Algebra Appl., 428 (2008), 2900-2932.doi: 10.1016/j.laa.2008.01.018.


    Z. Z. Bai, L. Wang and J. Y. Yuan, Weak-convergence theory of quasi-nonnegative splittings for singular matrices, Linear Algebra Appl., 47 (2003), 75-89.


    M. Benzi and G. H. Golub, A preconditioner for generalized saddle point problems, SIAM J. Matrix Anal. Appl., 26 (2004), 20-41.doi: 10.1137/S0895479802417106.


    J. H. Bramble, J. E. Pasciak and A. T. Vassilev, Analysis of the inexact Uzawa algorithm for saddle point problems, SIAM J. Numer. Anal., 34 (1997), 1072-1092.doi: 10.1137/S0036142994273343.


    H. C. Elman and G. H. Golub, Inexact and preconditioned Uzawa algorithms for saddle point problems, SIAM J. Numer. Anal., 31 (1994), 1645-1661.doi: 10.1137/0731085.


    G. H. Golub, X. Wu and J.-Y. Yuan, SOR-like methods for augmented systems, BIT, 41 (2001), 71-85.doi: 10.1023/A:1021965717530.


    C.-J. Li, Z. Li, D. J. Evans and T. Zhang, A note on an SOR-like method for augmented systems, IMA J. Numer. Anal., 23 (2003), 581-592.doi: 10.1093/imanum/23.4.581.


    Y.-L. Jiang, R. M. M. Chen and O. Wing, Improving convergence performance of relaxation-based transient analysis by matrix splitting in circuit simulation, IEEE Trans. Circuits Systems: Part I, 48 (2001), 769-780.doi: 10.1109/81.928160.


    Y.-L. Jiang, Y.-W. Liu, K.-K. Mei and R. M. M. Chen, A new iterative technique for large and dense linear systems from the MEI method in electromagnetics, Appl. Math. Comput., 139 (2003), 157-163.doi: 10.1016/S0096-3003(02)00187-X.


    D. M. Young, "Iterative Solutions of Large Linear Systmes," Academic Press, New York, 1971.


    J.-F. Yin and Z.-Z. Bai, The restrictively preconditioned conjugate gradient methods on normal residual for block two-by-two linear systems, J. Comput. Math., 26 (2008), 240-249.


    G.-F. Zhang and Q.-H. Lu, On generalized symmetric SOR method for augmented systems, J. Comput. Appl. Math., 219 (2008), 51-58.doi: 10.1016/j.cam.2007.07.001.


    B. Zheng, Z.-Z. Bai and X. Yang, On semi-convergence of parameterized Uzawa methods for singular saddle point problems, Linear Algebra Appl., 431 (2009), 808-817.doi: 10.1016/j.laa.2009.03.033.


    B. Zheng, K. Wang and Y.-J. Wu, SSOR-like methods for saddle point problems, Intern. J. Comput. Math., 86 (2009), 1405-1423.doi: 10.1080/00207160701871835.

  • 加载中

Article Metrics

HTML views() PDF downloads(127) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint